# SDR AALA20011202

- Difficulty date: June 4, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OUTBOARD SIDE OF STRINGER 26R, CORRODED AT STATION 720D PLUS 3.  INSTALLED STRINGER REPAIR SPLICE PER SRM 53-10-3 AT STRINGER 26R STATION 720C PLUS 10 TO 720D PLUS 10.  (M)
